# SDR CALA2012051400351

- Difficulty date: May 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 46,779 hours, 15,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11101
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HFEC IAW EA 5310-04716. CRACK INDICATION NOTED AT STA 380L IN RADIUS REPAIRED FRAME 380L IAW ECRA 5310-05509.
